Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local convexity and $ L\sb{n}$ sets


Author: F. A. Valentine
Journal: Proc. Amer. Math. Soc. 16 (1965), 1305-1310
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0185510-6
MathSciNet review: 0185510
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] M. Bruckner and J. B. Bruckner 1. On $ {L_n}$ sets, the Hausdorff metric, and connectedness, Proc. Amer. Math. Soc. 13 (1962), 765-767. MR 0142058 (25:5452)
  • [A] Horn and F. A. Valentine 1. Some properties of L-sets in the plane, Duke Math. J. 16 (1949), 131-140. MR 0028582 (10:468e)
  • [H] Tietze 1. Über Konvexheit im kleinen und im grossen und über gewisse den Punkten einer Menge zugeordnete Dimensionzahlen, Math. Z. 28 (1928), 697-707. MR 1544985
  • [F] A. Valentine 1. Convex sets, McGraw-Hill, New York, 1964. MR 0170264 (30:503)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0185510-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society